# SDR 2006FA0000286

- Difficulty date: February 27, 2006
- Submitted: March 9, 2006
- Operation: General aviation
- Aircraft: N415KP
- Make and model: Amtr SONEX
- Aircraft serial: 514
- Aircraft time: 20 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Binding
- Location: Cockpit
- Part time: 20 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED A LOSS OF POWER, AND A SUBSEQUENT FORCED LANDING RESULTING IN EXTENSIVE DAMAGE TO THE AIRCRAFT, DUE TO THE THROTTLE BEING STUCK IN THE IDLE POSITION. WHILE REDUCING POWER TO THE ENGINE PILOT EXPERIENCED BINDING IN THE THROTTLE CABLE , FURTHER ATTEMPTS TO FREE THE THROTTLE RESULTED IN THE THROTTLE BEING STUCK IN THE IDLE POSITION.  FOLLOW ON INSPECTIONS OF THE CARBURETOR AND ASSOCIATED LINKAGE FOUND EXCESSIVE PLAY IN THE CABLE BETWEEN THE THROTTLE CONTROL AND THE FIREWALL. THE EXCESS SLACK IN CABLE WAS NOT SECURED OR CLAMPED CAUSING THE CABLE ASSEMBLY TO BEND WHILE MOVING THE THROTTLE AND CAUSING BINDING.
